# SDR HEEA0013667

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox Cover
- Part number: 23055464
- Condition: Leaking
- Location: Aft Tm Bore
- Component: 6894171
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M LEAK.  INSPECTION REVEALED:  LEAKING AT COVER AFT T/M BORE.
